Inequalities for Averages of Convex and Superquadratic Functions.

Jameson, Graham and Abramovich, Shoshana and Sinnamon, Gord (2004) Inequalities for Averages of Convex and Superquadratic Functions. Journal of Inequalities in Pure and Applied Mathematics, 5 (4). pp. 1-14. ISSN 1443-5756

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
Additional Information: Subject Codes: 26A51, 26D15
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 9505
Deposited By: Users 810 not found.
Deposited On: 12 Jun 2008 14:27
Refereed?: Yes
Published?: Published
Last Modified: 12 Jul 2019 23:58
URI: https://eprints.lancs.ac.uk/id/eprint/9505

Actions (login required)

View Item View Item